Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

Markovianity of a Subset of Components of a Markov Process. - Sustems & Control Letters, 2002, Vol.46, No.4, p. 237-242.

Go to publication

Authors: Kitsul P.I., Liptser R.Sh., Serebrovski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site